# SDR USAASB02117

- Difficulty date: June 17, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SYR - FLT 251 - AFTER T/O FROM SYR, COULD NOT GET THE GEAR HANDLE TO MOVE PAST THE 'OFF' POSITION.  CREW DID NOT OVERRIDE THE GEAR HANDLE BECAUSE OF A FLAPPING NOISE HEARD FROM THE NLG WW.  FLT RETURNED TO FIELD AT SYR AND LANDED WITHOUT FURTHER INCIDENT.  AFTER LANDING, THE LANDING GEAR LATCH AND PRESSURE WARNING CIRCUIT BREAKERS WERE FOUND POPPED.  MAINTENANCE INSPECTED AIRCRAFT INCLUDING NOSE GEAR, DOOR LINKAGE, WHEELS, TIRES, ETC AND FOUND NO DEFECTS.  AIRCRAFT WAS FOUND IN SAFE AIRWORTHY CONDITION FOR A FERRY FLT.  MAINTENANCE JACKED AIRCRAFT AND SWUNG GEAR SEVERAL TIMES AND WAS UNABLE TO DUPLICATE PROBLEM.  R&R LANDING GEAR LEVER LATCH SOLENOID AND SWUNG GEAR.  OPERATIONAL CHECK GOOD.  (M)
